# SDR AALA202412028959

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 19,471 hours, 5,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT LH RIGHT SEAT FLIGHT ATTENDANT FLASHLIGHT BATTERY LOW. VERIFIED BATTERY LOW ON AFT LH RIGHT SEAT FLASHLIGHT BATTERY & REPLACED.
